# SDR IXXA20180112002

- Difficulty date: December 29, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 61,622 hours, 22,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN CORROSION FOUND AT AFT LOWER CORNER OF L4 DOOR EXTENDS UNDER SCUFF PLATE.   REMOVED CORROSION AND INSTALLED A REPAIR DOUBLER IAW SRM 53-60-15, REPAIR 2, ALTERNATIVE 1, TABLE 1, FIG 201.
